Radio wave propagation in presence of finite width knife edges
Article first published online: 7 DEC 2012
Copyright 1989 by the American Geophysical Union.
Volume 24, Issue 3, pages 361–368, May-June 1989
How to Cite
1989), Radio wave propagation in presence of finite width knife edges, Radio Sci., 24(3), 361–368, doi:10.1029/RS024i003p00361., , , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 6 MAR 1989
- Manuscript Received: 24 AUG 1988
An expression for the attenuation of a radio wave with respect to free space, produced by a finite width, constant height, knife edge obstacle on the ground, is derived in the form of a double integral. For the case when the ground is perfectly conducting, these integrals are evaluated in closed form. The solution for the case of cascaded, rectangular knife edges is then considered numerically. Experimental confirmation of the results for 4λ and 6λ wide, perfectly conducting knife edges is provided, together with that of two knife edges in cascade.